# SDR ASAA12511123

- Difficulty date: February 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 16,126 hours, 5,136 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Unknown
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG INDICATOR POPPED.  REPLACED NR 1 ENGINE IDG OIL FILTERS PER AMM 24-11-41, NO CONTAMINATION NOTED.  OPS CHECKED AND LEAK CHECKED GOOD.
